# SDR USAA2012010300027

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 7,695 hours, 2,888 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR2010
- Condition: Low Pressure
- Location: R2 Door
- Part time: 7,695 hours, 2,888 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION 2R DOOR LOW BOTTLE PRESSURE.  MAINTENANCE SERVICED 2R DOOR ASSIST BOTTLE AS REQUIRED.
